# SDR SWAA2022060707082

- Difficulty date: May 12, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 52,074 hours, 28,006 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER RIB# 5 STIFFENER 4 CRACK.  CUT OUT DAMAGED AREA FROM VERTICAL STIFFENER PER B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIG. 202.CUT OUT DAMAGED AREA AT WEB PER B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIG. 202. PERFORMED HFEC AT CUT OUT IAW NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS PERFORMED HFEC HOLE PROBE INSPECTION ON ALL REMOVED FASTENER LOCATIONS WITHIN REPAIR AREA IAW NDTM PART 6; 51-00-00; PROCEDURE 16. NO CRACKS. ACCOMPLISHED A GENERAL VISUAL INSPECTION OF REWORKED AREAS. NO DEFECTS NOTED.TREATED AND PRIMED REPAIR PARTS AND REWORKED AREA PER B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-8O4. INSTALLED REPAIR PARTS AT R/H HORIZ. STAB. RIB #5 STIFFENER 4 PER B737-700 SRM 55-10-09-2R-4 FIG. 202 DETAIL A.
